- Title
- Steady state and scaling limit for a traffic congestion model
- Creators
- Ilie GrigorescuMin Kang
- Publication Details
- Probability and statistics, Vol.14(4), pp.271-285
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031562585102976
Journal article
Steady state and scaling limit for a traffic congestion model
Probability and statistics, Vol.14(4), pp.271-285
2010
Metrics
13 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Collaboration types
- Domestic collaboration
- Citation topics
- 4 Electrical Engineering, Electronics & Computer Science
- 4.46 Distributed & Real Time Computing
- 4.46.1156 Congestion Control
- Web Of Science research areas
- Statistics & Probability
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites